# SDR ASOA00025

- Difficulty date: February 16, 2000
- Submitted: April 26, 2000
- Operation: Air carrier
- Aircraft: N267AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120198
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: EVAC2322C2
- Condition: Inoperative
- Location: A/C Pack
- Part time: 25,636 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 4894 - CREW REPORTED RIGHT PACK FAILED CAUSING SMOKE IN THE CABIN.  MAINTENANCE REPLACED THE RIGHT PACK GROUND COOLING FAN.  OPERATIONAL CHECKS WERE GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
